×

Found 121 Documents (Results 1–100)

100
MathJax

Pure covers in Abelian \(p\)-groups. (English) Zbl 1189.20044

Göbel, Rüdiger (ed.) et al., Models, modules and abelian groups. In memory of A. L. S. Corner. Berlin: Walter de Gruyter (ISBN 978-3-11-019437-1/hbk). 277-287 (2008).
MSC:  20K10 20K27
PDF BibTeX XML Cite

The endomorphism ring of a bounded Abelian \(p\)-group. (English) Zbl 0987.20031

Kelarev, A. V. (ed.) et al., Abelian groups, rings and modules. Proceedings of the AGRAM 2000 conference, Perth, Australia, July 9-15, 2000. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 273, 75-84 (2001).
PDF BibTeX XML Cite

Subgroups of \(p^5\)-bounded groups. (English) Zbl 0953.20045

Eklof, Paul C. (ed.) et al., Abelian groups and modules. Proceedings of the international conference in Dublin, Ireland, August 10-14, 1998. Basel: Birkhäuser. Trends in Mathematics. 55-73 (1999).
PDF BibTeX XML Cite

A \(\diamondsuit\)-characterization of some small totally projective groups. (English) Zbl 0867.20044

Arnold, David M. (ed.) et al., Abelian groups and modules. Proceedings of the international conference at Colorado Springs, CO, USA, August 7–12, 1995. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 182, 393-401 (1996).
MSC:  20K10 20K27 03E20
PDF BibTeX XML Cite

Determinability of periodic Abelian groups by their endomorphism groups. (English. Russian original) Zbl 0845.20043

Math. Notes 57, No. 5, 457-462 (1995); translation from Mat. Zametki 57, No. 5, 663-669 (1995).
MSC:  20K30 20K10
PDF BibTeX XML Cite
Full Text: DOI

Primary abelian groups whose countable subgroups have countable closure. (English) Zbl 0845.20039

Facchini, Alberto (ed.) et al., Abelian groups and modules. Proceedings of the Padova conference, Padova, Italy, June 23-July 1, 1994. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 343, 283-290 (1995).
PDF BibTeX XML Cite

Power-substitution and cancellation in the class of Abelian groups. (English. Russian original) Zbl 0574.20043

Mosc. Univ. Math. Bull. 39, No. 6, 67-71 (1984); translation from Vestn. Mosk. Univ., Ser. I 1984, No. 6, 46-49 (1984).
Reviewer: G.Călugăreanu
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference